Invariant Manifolds for Competitive Discrete Systems in the Plane, Int. J. of Bifurcations and Chaos, (2010) (to appear) (with M. Kulenovic).
Global Attractivity of the Equilibrium of a Difference Equation: An Elementary Proof Assisted by Computer Algebra System. To appear in Journal of Difference Equations and Applications.
On the Global Behavior of Solutions to a Planar System of Difference Equations, Communications on Applied Nonlinear Analysis, Vol. 16, No. 1 (2009), pp. 89-- 101. (with S. Basu)
Global Behavior of Solutions to Two Classes of Second -Order Rational Difference Equations, Advances in Difference Equations, Vol. 2009, Article ID 128602, 27 pages, 2009. (with S. Basu).
Global Bifurcation for Competitive Systems in the Plane, Discrete Contin. Dyn. Syst. B, 12 (2009), 133-149 (with M. Kulenovic).
Rational Systems in the Plane - Open Problems and Conjectures, J. Difference Equations Appl., 15(2009), 303-323 (with E. Camouzis, G. Ladas and M. Kulenovic).
Stability analysis of Pielou's equation with period-two coefficient, J. Difference Equations Appl., 13 (2007), 383-406 (with M. Kulenovic).